Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

Three Nontrivial Solutions for a Nonlinear FractionalLaplacian Problem

the 11th ISAAC congress, Vaxjö, Sweden, 14 - 18 August 2017

An alternative approach to Hölder continuity ofsolutions to some elliptic equations

Harnak’s Inequalities and Nonlinear Operators, Cortona, Italy, 18 - 23 June 2017

Existence of Three Nontrivial Solutions for a Nonlinear Fractional Laplacian Problem

The 11th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Orlando, United States Of America, 1 - 05 July 2016

On some Emden-Fowler type Equations

International Conference on Numerical Analysis and Applied Mathematics, Rethymno, Greece, 18 - 22 September 2009, vol.1168, pp.256-259 Creative Commons License identifier identifier

Books & Book Chapters

Harnack and pointwise estimates for degenerate or singular parabolic equations.

in: Contemporary Research in Elliptic PDEs and Related Topics, Serena Dipierro, Editor, Springer, pp.301-368, 2019

Metrics

Publication

19

Citation (WoS)

26

H-Index (WoS)

2

Citation (Scopus)

18

H-Index (Scopus)

3

Project

5

Open Access

6
UN Sustainable Development Goals